# SDR AALA202009019011

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 60,523 hours, 29,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A6549RP
- Condition: No Test
- Location: R1 Door
- Part time: 49,329 hours, 28,488 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 DOOR, SLIDE FAILED OPS TEST.  REMOVED AND REPLACED R1 DOOR SLIDE/RAFT PER JOB CARD 26L00025011, OPERATIONAL CHECKS GOOD.
